your right I am sure all the Duke doc will do is try to pacify me,
but I want to give him a chance to evaluate me on the outside chance
that he is ethical - there are a few ethical folks in the profession,
I know that I am. I will be approaching him about the use the vitamens,
etc for the side effects. I will be ordering soon - I know that
you cannot remember each one of our situations, but could
you tell me if anyone else had toxicity resulted in cerebral vasculitis
and encephalopathy? The neuro in the hospital said he had seen it
before, but no other docs will recognize it.
Also is anyone else at my point (two years post treatment - stopped
due to toxic reaction) hepatitis free per all testing and having
severe after effects? the brain fog, fatigue and gi symptoms are
abominable, though some days are ok - but not enough to hold a jpb-
I also have joint, muscle pain and peripheral neuropathy. Just wondered
if any other so called "cured" were in this situation.
Please advise how I can help with the cause - I am a RN with a lot
of chemo experience.
Sincerely, B. G.
-. I go to the doc thursday - so any words from you would be greatly
appreciated. Oh, by the way at least this doc admits I am in "sustained
remission" rather than pronouncing me cured. I will give him
that much credit. Love your books, will be ordering another set
for family and friends to read to help them understand what is happening.
These problems you describe are more common than we are lead to
believe. Doctors are not going to volunteer info regarding this.
You describe the conditions better because of your occupation.
Most people I communicate with who have done interferon and have
problems you describe, I am one, are told that it is the hep c that
caused the problems. This to get themselves off of the hook. Most
people after interferon are in a state where they do not have the
will or desire to do anything about what Big Pharma has done to
them. Interferon is causing major problems in peoples lives everyday
and it is all in the name of money.
Why would anyone use a drug that
is worse than the disease?
Only because they are not properly informed
about the problems that are most likely going to occur.
Hepatitis C is preferable over the side effects of interferon,
especially in the long run. People just do not believe that until
they get in the position.
You should try some Detox max, it is remarkable. Not on site, you
have to call to order it.
You should drink dandelion
root tea, 1 quart per day
Take 2.5 mg of NADH
There is a lot more you could do but it would be nice to see if
items will provide you with any relief.
In good health